The active ingredients of this drug – ibuprofen and paracetamol – have been known for many years as effective anti-inflammatory painkillers and are widely used in Israel and around the world.
Paracetamol at a dosage of 500 mg is an analgesic and relieves the symptoms of colds and flu.
Ibuprofen at a dosage of 150 mg is an analgesic and anti-inflammatory drug that belongs to the family of non-steroidal anti-inflammatory drugs.
This synergistic combination is significantly more effective in relieving pain than either active ingredient alone at the same daily dosage.
Effectively relieves various symptoms of colds and flu, reduces fever and prevents inflammation. May be used to relieve pain such as headaches, migraines, backaches, muscle and circulatory system pains, toothaches, sore throats and pain associated with colds and flu.
Active ingredient: paracetamol 500 mg, ibuprofen 150 mg.